# SDR COMA9710166

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120256
- System (JASC): 3160 · Central Display
- Part: Annunciator
- Part number: 3471001001
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 4,079 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLIGHT, FLAP AND STALL WARNING CAPTIONS ILLUMINATED ON THE M.A.P.  REPLACED THE FLAP CONTROL UNIT AND ANNUNCIATOR UNIT.  PART TOTAL CYCLES, 4,260.
